Home » Frequently asked Questions on Health » What are the side effects of Diclopar?

What are the side effects of Diclopar?

Q: What are the side effects of Diclopar, a combination between Paracetamol and Diclofenac? There are many stories that say that it may cause heart failure, low pressure or paralysis. Please advise.

A:Both diclofenac and paracetamol are indicated for pain relief to be used for short terms. Paracetamol is a simple analgesic and is quite safe except when the liver is impaired. Diclofenac is a non-steroidal anti-inflammatory drug (NSAID) indicated in musculo-skeletal disorders such as osteo-arthritis, acute attacks of gout etc. If taken for short durations, it does not cause any serious side effects. Long term use can result in adverse effects such as g-i bleeding, liver disorders, high blood pressure, oedema etc.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------